MAUDE Adverse Event Report: ARTHREX, INC. 3.0 DOUBLE LOADED SUTURETAPE S-TAK ASSY; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. 3.0 DOUBLE LOADED SUTURETAPE S-TAK ASSY; BIO SOFT TISSUE FIXATN FASTNR
Model Number 3.0 DOUBLE LOADED SUTURETAPE S-TAK ASSY
Medical Device Problem Codes Break (1069); Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/12/2024
Type of Reportable Event Malfunction
Event or Problem Description
On 6/21/2024, it was reported by a sales representative via phone that an ar-8934bcst-2 3.0 double loaded suturetape s-tak assy cracked during insertion of the device.All fragments were retrieved from the patient.Another of the same product was opened from a different lot with no issues.There was no delay in the case.This was discovered during a lateral ankle instability procedure on (b)(6) 2024, with no reported patient harm.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to excessive force being used during insertion of the implant.

Brand Name
3.0 DOUBLE LOADED SUTURETAPE S-TAK ASSY
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19703339
Report Number1220246-2024-06667
Device Sequence Number7674233
Product Code HWC
UDI-Device Identifier00888867375123
UDI-Public00888867375123
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K082810
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3.0 DOUBLE LOADED SUTURETAPE S-TAK ASSY
Device Catalogue NumberAR-8934BCST-2
Device Lot Number15205547
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/21/2024
Supplement Date Received by Manufacturer06/06/2025
Initial Report FDA Received Date07/09/2024
Supplement Report FDA Received Date06/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown